# SDR 2007UALA00111

- Difficulty date: January 17, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,536 hours, 29,597 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT BEAR STRAP DAMAGED AT STOP FITTING LOCATIONS STR'S 21R, 22R, 23R.   INSTALLED LOWER DOOR CUTOUT WRAP AROUND EXTERNAL SKIN DOUBLER-TRIPLER AND INTERNAL FILLER PER SRM 53-00-01 REPAIR 31 AND 32.
